Facebook Pixel
EmpowHER Guest
Q: 

I have problems in concentration

By Anonymous November 27, 2012 - 8:54pm
 
Rate This

I am 43 years old. Have been taking Zoloft for depression for 8 years now with great improvement until the last year or so. I have currently increased my dose to 150gm but I am still having problems in thinking straight, have no concentration and I seem to be very withdrawn. I have no idea if Zoloft is the right medication after all these years. Maybe it is completely un related , could it be hormonal?

Add a Comment1 Comments

EmpowHER Guest
Anonymous

Hi Anon,

Welcome to EmpowHER.  Some people do experience loss of concentration, while on Zoloft.  But, many other things such as menopause can also cause these symptoms. It's important to let your doctor know how you feel, he will help you in finding the right treatment. 

Best,

Daisy

November 28, 2012 - 5:25am
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Depression

Get Email Updates

Related Checklists

Depression Guide

Have a question? We're here to help. Ask the Community.

ASK

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!